Quasi-simple relations in copies of a given recursive structure

Annals of Pure and Applied Logic 86 (3):203-218 (1997)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,446

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Models for prediction, explanation and control: recursive bayesian networks.Jon Williamson - 2011 - Theoria: Revista de Teoría, Historia y Fundamentos de la Ciencia 26 (1):5-33.
Possible degrees in recursive copies.C. J. Ash & J. F. Knight - 1995 - Annals of Pure and Applied Logic 75 (3):215-221.
Possible degrees in recursive copies II.C. J. Ash & J. F. Knight - 1997 - Annals of Pure and Applied Logic 87 (2):151-165.
Some restrictions on simple fixed points of the integers.G. L. McColm - 1989 - Journal of Symbolic Logic 54 (4):1324-1345.
Quasi-o-minimal structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
On Lovely Pairs and the (∃ y ∈ P ) Quantifier.Anand Pillay & Evgueni Vassiliev - 2005 - Notre Dame Journal of Formal Logic 46 (4):491-501.
On nested simple recursion.Ján Komara - 2011 - Archive for Mathematical Logic 50 (5-6):617-624.
Degrees of Relative Provability.Mingzhong Cai - 2012 - Notre Dame Journal of Formal Logic 53 (4):479-489.

Analytics

Added to PP
2014-01-16

Downloads
18 (#701,709)

6 months
1 (#1,005,371)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Turing degrees of certain isomorphic images of computable relations.Valentina S. Harizanov - 1998 - Annals of Pure and Applied Logic 93 (1-3):103-113.
Turing degrees of hypersimple relations on computable structures.Valentina S. Harizanov - 2003 - Annals of Pure and Applied Logic 121 (2-3):209-226.
Generalized weak presentations.Alexandra Shlapentokh - 2002 - Journal of Symbolic Logic 67 (2):787-819.

Add more citations

References found in this work

Recursive isomorphism types of recursive Boolean algebras.J. B. Remmel - 1981 - Journal of Symbolic Logic 46 (3):572-594.
Automorphisms of substructure lattices in recursive algebra.David R. Guichard - 1983 - Annals of Pure and Applied Logic 25 (1):47-58.
Ramified systems.C. J. Ash & J. F. Knight - 1994 - Annals of Pure and Applied Logic 70 (3):205-221.
Automorphisms of supermaximal subspaces.R. G. Downey & G. R. Hird - 1985 - Journal of Symbolic Logic 50 (1):1-9.

View all 7 references / Add more references